# SDR C2XA03BT124

- Difficulty date: December 30, 2003
- Submitted: December 31, 2003
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145ER
- Aircraft serial: 145030
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 375901
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED, EMERGENCY EXIT SIGN IN FORWARD CABIN NOT WORKING.  MAINTENANCE REMOVED AND REPLACED EMERGENCY EXIT SIGN IN FORWARD CABIN IAW EMB145 MM 33-50-01.  OPS CHECKED GOOD.
